Cobos, Fernando and Fernández-Martínez, Pedro (1992) Reiteration and a Wolff Theorem for Interpolation Methods Defined by Means of Polygons. Studia Mathematica, 102 (3). pp. 239-256. ISSN 0039-3223
Restricted to Repository staff only until 2020.
Official URL: http://matwbn.icm.edu.pl/ksiazki/sm/sm102/sm10235.pdf
We prove a reiteration theorem for interpolation methods defined by means of polygons, and a Wolff theorem for the case when the polygon has 3 or 4 vertices. In particular, we establish a Wolff theorem for Fernandez' spaces, which settles a problem left over in .
|Uncontrolled Keywords:||Reiteration theorem; interpolation; means of polygons; Wolff theorem; Fernandez’ spaces|
|Subjects:||Sciences > Mathematics > Numerical analysis|
|Deposited On:||25 May 2012 08:50|
|Last Modified:||06 Feb 2014 10:23|
Repository Staff Only: item control page